# SDR SWAA011832

- Difficulty date: June 25, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 10,407 hours, 6,502 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Rh Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, SWA SI 11052-55,FOUND RH ELEVATOR TRIM TAB ATTACH BUSHINGS WORN AT # 2 & #3 HINGES.                               R&R TRIM TAB BUSHINGS PER MM.
